# SDR QXEA2021031200109

- Difficulty date: March 7, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,850 hours, 33,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WING BULKHEAD EMERGENCY EXIT LIGHT LENS IS DISCOLORED. REPLACED LENS IAW CMM 25-52-13.
